Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1785

Edgeworth expansion for U-statistics under minimal conditions

Authors Jing, BY
Wang, QY
Issue Date 2003
Source Annals of statistics, v. 31, (4), 2003, AUG, p. 1376-1391
Summary Berry-Esseen bounds for U-statistics under the optimal moment conditions were derived by Koroljuk and Borovskich and Friedrich. Under the same optimal moment assumptions with an additional nonlattice condition, we establish a one-term Edgeworth expansion with remainder o(n(-1/2)) for U-statistics.
Subjects
ISSN 0090-5364
Rights Published in Annals of Statistics (http://www.imstat.org/aos/) by the Institute of Mathematical Statistics.
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST
Files in this item:
File Description Size Format
statistics1376.pdf 912.32 kB Adobe PDF